# SDR IXXA20190401002

- Difficulty date: March 16, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 82,523 hours, 42,567 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Unsecure
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT  DEPARTED,  ENROUTE ON INITIAL CLIMB, PILOT REPORTED A LOSS OF CAPTAIN EFIS DISPLAY, TOP EICAS DISPLAY, AND LEFT FLIGHT MANAGEMENT COMPUTER SYSTEM.  FORWARD EQUIPMENT OVERHEAT INDICATION.  LOSS OF FLAP AND BRAKE PRESSURE INDICATIONS.  LEFT AND CENTER INERTIAL REFERENCE UNIT ON DC.  QRH CONSULTED, ATC, COMPANY AND MAINTENANCE CONTROL NOTIFIED OF AIR TURN BACK WITH EMERGENCY DECLARATION.  LANDING WAS PRECAUTIONARY WITHOUT INCIDENT. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. DETAILED VISUAL INSPECTION IDENTIFIED LEFT GENERATOR CONTROL UNIT LOOSE AND OUT OF RACK.  CONNECTOR ON RACK AND LEFT GENERATOR CONTROL UNIT WERE INSPECTED FOR INTEGRITY, SAFETY AND SECURITY WITH NO FAULTS NOTED.  SECURED LEFT GENERATOR CONTROL UNIT. OPERATIONAL CHECK WITH BOTH #1 AND #1 ENGINES AND POWER TRANSFER SATISFACTORY WITH NO FAULTS NOTED IAW AMM 24-22-02. ALL SYSTEMS OPERATE SATISFACTORY. NO WARNING INDICATION FAULTS NOT DUPLICATED.  ACFT RELEASED TO SERVICE.
